Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using Quinoderm 10 for around 2 weeks and it is helping with my acne, but my face has changed colour all over. It is darker, and orange/red tinted. I want to know if anyone else has experienced this, if it is transient (if so, how long?), whether I should calm down with the twice a day use of 10% strength or just carry on until my skin gets used to it? THANK YOUU!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×